# SDR CALA2017080802563

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 49,828 hours, 14,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 20 AND 22 ON THE RT SIDE OF THE CABIN INOP DURING LIGHT CHECK. RELAMPED, OPS CHECKED GOOD. REF AMM 33-51-00.
